MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO ASPIRATOR

RADIOMETER MEDICAL APS SAFEPICO ASPIRATOR
Model Number 956-615
Medical Device Problem Codes Fluid/Blood Leak (1250); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Radiometer complaint reference: (b)(4).According to the complaint, on (b)(6) 2026 while using the safepico sampler (lot number: ee52), the user was contaminated with blood from the sampler.There was a crack in the lower part of the sampler.

Brand Name
SAFEPICO ASPIRATOR
Common Device Name
SAFEPICO ASPIRATOR
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
pearlyn pah
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key24066111
Report Number3002807968-2026-00006
Device Sequence Number10282726
Product Code JKA
UDI-Device Identifier05700699566157
UDI-Public(01)05700699566157(17)271028(10)EE52
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number956-615
Device Catalogue Number956-615
Device Lot NumberEE52
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown